20th April 08:38
N. Bachynsky helping AIDS patients - no profit intended (cough anemia pulmonary hematocrit virus)
You have some immediate medical priorities. Taking AZT so as to permit it to
"cross the blood-brain barrier and deal with the virus" is not one of them.
1. Your anemia with a hematocrit of 24 (normal is 42-50 range) is the
equivalent to approximately 1/2 of your normal circulating blood supply, and
is potentially serious. This is why you are on erythropoetin. What is causing
the anemia? Is it toxicity from 3TC or Crix (besides AZT)? If so, you may be
forced to try alternative drugs(if the procrit doesn't work). Your anemia may
be contributing to some degree of shortness of breath and secondary cough due
to pulmonary wetness.
The possibility of incipient ARD is worrisome. You had it in the past (3
years ago). If your past ARD was caused by an infectious agent, it is highly
probable that it is the same culprit (in spite of negative chest films -
5%-10% of PCP patients are negative).
Find out the past cause of your ARD,get your old medical charts to your
present doc. If, all present therapy is failing and your lung condition is
progressively getting worse, suggest your doc repeat the same treatment
(the****utic trial) that worked on your ARD 3 years ago.